# SDR SIMA20141220003

- Difficulty date: December 20, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,102 hours, 24,290 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON DAMPER FITTING DAMAGED.  REMOVED & INSTALL DAMPER  FITTING IAW EO EM-27MR-112 TDMI REPAIR.
